Journal of Scientific Computing

ISSN: 0885-7474 (Print) 1573-7691 (Online)


Journal of Scientific Computing is an international interdisciplinary forum for the publication of papers on state-of-the-art developments in scientific computing and its applications in science and engineering.

The journal publishes high-quality, peer-reviewed original papers, review papers and short communications on scientific computing.

61 Volumes 174 Issues 1,437 Articles available from 1986 - 2014

Browse Volumes & Issues